# SDR CLCA0408

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- Aircraft time: 79,946 hours, 25,169 cycles
- Engine: Ge CF6*
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225127001
- Condition: Seized
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

BOTH WEATHER RADAR WILL NOT SWEEP.
